# SDR 08FDEA00614

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Bs 2984-3090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BETWEEN FS 54.2 AND FS 54.3; 37 INCHES RIGHT OF CENTER LINE SEAT TRACK IS GOUGED/WORN.  REPAIRED SEAT TRACK IAW A310-300 SRM 53-10-16;  FIG 101.
